# SDR CHQA200800019

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145845
- Aircraft time: 9,318 hours, 7,529 cycles
- Engine: Allsn AE3007A
- Engine time: 16,832 hours, 11,971 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 8166101
- Part serial: 2004050181
- Condition: Malfunctioned
- Location: Right
- Part time: 9,328 hours, 7,535 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG TO GSP - AFTER TAKEOFF, THE FLIGHT CREW RECEIVED A BLEED 2 OVER-TEMP MASTER WARNING.  THE FLIGHT RETURNED TO FIELD AT CVG AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, THE FAULT TO THE NR 2 FAN AIR VALVE.  THE NR 2 FAN AIR VALVE WAS REPLACED AND THE NR 2 BLEED SYSTEM OPERATED NORMALLY.
